# SDR USAABB08152

- Difficulty date: September 21, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N246AY
- Make and model: Boeing 767201
- Aircraft serial: 23898
- System (JASC): 2565 · Escape Slide
- Part: Power Supply
- Part number: BPS73
- Condition: Discharged
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE LT SLIDE, RT SPOILER SQUIB TEST FAILED TO ILLUMINATE.  MX REPLACED THE LT , OFF-WING ESCAPE SYSTEM EMERGENCY BATTERY POWER SUPPLY ASSEMBLY.  OPS CHECK OK.
